# SDR 06FDEA2134

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC ZN 240 RT NR 3 SEAT TRACK HAS CORROSION AT FS'S 40,41, 42 AND 43 REF N00403.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 53-10-16 AND 51-72-10.
